IEICE Technical Committee Submission System
Advance Program
Online Proceedings
[Sign in]
Tech. Rep. Archives
 Go Top  Go Back   Prev RCS Conf / Next RCS Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


Technical Committee on Radio Communication Systems (RCS) [schedule] [select]
Chair Kenichi Higuchi (Tokyo Univ. of Science)
Vice Chair Fumihide Kojima (NICT), Osamu Muta (Kyushu Univ.), Naoto Ishii (NEC)
Secretary Koichi Adachi (Univ. of Electro-Comm), Osamu Nakamura (Sharp), Manabu Sakai (Mitsubishi Electric)
Assistant Masashi Iwabuchi (NTT), Issei Kanno (KDDI Research), Yuyuan Chang (Tokyo Inst. of Tech), Kazuki Maruta (Tokyo Univ. of Science), Kiichi Tateishi (NTT Docomo)

Conference Date Thu, Apr 25, 2024 14:00 - 20:05
Fri, Apr 26, 2024 09:30 - 14:15
Topics Railroad Communications, Inter-Vehicle Communications, Road to Vehicle Communications, Radio Access Technologies, Wireless Communications, etc. 
Conference Place  
Copyright
and
reproduction
All rights are reserved and no part of this publication may be reproduced or transmitted in any form or by any means, electronic or mechanical, including photocopy, recording, or any information storage and retrieval system, without permission in writing from the publisher. Notwithstanding, instructors are permitted to photocopy isolated articles for noncommercial classroom use without fee. (License No.: 10GA0019/12GB0052/13GB0056/17GB0034/18GB0034)
Registration Fee This workshop will be held as the IEICE workshop in fully electronic publishing. Registration fee will be necessary except the speakers and participants other than the participants to workshop(s) in non-electronic publishing. See the registration fee page. We request the registration fee or presentation fee to participants who will attend the workshop(s) on RCS.
Due for Registration Please proceed the payment of registration fee by 3 days before the workshop date. The meeting URL will be sent from one of the secretaries of the committee via e-mail, just before the workshop date.
Registration for Online Participation If you will join the workshop/conference held in online/hybrid style, please make your registration here, for getting the meeting ID and pass code. (Japanese page)

Thu, Apr 25 PM 
14:00 - 14:55
(1) 14:00-14:20 Study on Fault Diagnosis Using Transfer Learning for VNF-Based 5G Mobile Core Networks RCS2024-1 Tianhao Zhu, Yoshiaki Narusue, Hiroyuki Morikawa (UTokyo)
(2) 14:20-14:45 A Study on Adaptive Beamwidth Control Method Using Vehicular Sensor and Map Information in 5G Millimeter-Wave Vehicle Communication System RCS2024-2 Tatkumi Eboshita, Eiji Okamoto (NITech)
  14:45-14:55 Break ( 10 min. )
Thu, Apr 25 PM 
14:55 - 16:10
(3) 14:55-15:25 [Invited Lecture]
Next Generation V2X Communication Technology for Collective Perception RCS2024-3
Kazunari Yokomakura, Kimihiko Imamura (Sharp)
(4) 15:25-15:55 [Invited Lecture]
Mathematical model-based analysis of transmission delay and jitter in C-V2X sidelink communications RCS2024-4
Kosuke Sanada, Hiroyuki Hatano, Kazuo Mori (Mie Univ.)
  15:55-16:10 Break ( 15 min. )
Thu, Apr 25 PM 
16:10 - 19:05
(5) 16:10-17:00 [Invited Talk]
R&D Activities on Mobile Network Evolution Technology towards Autonomous Driving Era
-- Low Latency Vehicular Communications Using SRv6 Mobile User Plane --
RCS2024-5
Manabu Mikami, Katsuhiro Horiba, Hitoshi Yoshino (SoftBank)
  17:00-18:05 Break ( 65 min. )
  18:05-19:05 Dinner ( 60 min. )
Thu, Apr 25 PM 
19:05 - 20:05
(6) 19:05-20:05  
Fri, Apr 26 AM 
09:30 - 11:00
(7) 09:30-09:55 Performance Comparison of Null-Space Expansion in Low Computation Block Diagonalization-based Multi-User Massive MIMO RCS2024-6 Yuki Sasaki (Tokyo Univ, of Science), Kabuto Arai (The Univ. of Electro-Communications), Kazuki Maruta (Tokyo Univ, of Science)
(8) 09:55-10:20 Dimensionality Reduction of Interference Subspace on Simplified Null-Space Expansion for Massive MIMO RCS2024-7 Soya Nakamura, Yuki Sasaki, Kazuki Maruta (Tokyo Univ. of Science)
(9) 10:20-10:45 Extended Angle-Domain Beam Grouping-Based Beam Selection for Massive MIMO Analog Beamforming Using NOMA in Cellular Downlink RCS2024-8 Nobuhide Nonaka, Kenichi Higuchi (Tokyo Univ. of Science)
  10:45-11:00 Break ( 15 min. )
Fri, Apr 26 AM 
11:00 - 13:00
(10) 11:00-11:30 [Invited Lecture]
Development and demonstration of a multipath redundant communication to improve the reliability of connected autonomous vehicle RCS2024-9
Jin Nakazato (UTOKYO)
(11) 11:30-12:00 [Invited Lecture]
Effectiveness of Crowdsourced Radio Unit (CRU) to Accommodate Multiple Terminals in Dense Environment RCS2024-10
Hideya So (SIT), Kazuki Maruta (TUS), Yu Nakayama (TUAT)
  12:00-13:00 Lunch Break ( 60 min. )
Fri, Apr 26 PM 
13:00 - 14:15
(12) 13:00-13:25 Frequency sharing between ground and sky cells by applying beamforming and MU-MIMO canceller in mobile communication. RCS2024-11 Toshihisa Tsuji, Toshihisa Tsuji, Teruya Fujii (Tokyo Tech)
(13) 13:25-13:50 Performance Evaluation of Inter-Terminal Access Control Method in Millimeter Wave Terminal Cooperative Wireless Communication Systems RCS2024-12 Yiche Li, Hiraku Okada, Chedlia Ben Naila, Masaaki Katayama (Nagiya Univ.)
(14) 13:50-14:15 Basic Study on Orthogonal FSK Transmission in Terahertz Band RCS2024-13 Masafumi Moriyama, Masahiro Yamazoe, Hirokazu Sawada, Takeshi Matsumura (NICT)

Announcement for Speakers
General TalkEach speech will have 18 minutes for presentation and 7 minutes for discussion.
General Talk (Expressセッション)Each speech will have 15 minutes for presentation and 5 minutes for discussion.
Invited LectureEach speech will have 25 minutes for presentation and 5 minutes for discussion.
Invited TalkEach speech will have 45 minutes for presentation and 5 minutes for discussion.

Contact Address and Latest Schedule Information
RCS Technical Committee on Radio Communication Systems (RCS)   [Latest Schedule]
Contact Address E--mail:r_- 


Last modified: 2024-04-23 13:30:01


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 
[Cover and Index of IEICE Technical Report by Issue]
 

[Presentation and Participation FAQ] (in Japanese)
 

[Return to RCS Schedule Page]   /  
 
 Go Top  Go Back   Prev RCS Conf / Next RCS Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to IEICE Web Page]


The Institute of Electronics, Information and Communication Engineers (IEICE), Japan